Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
J. Lehner, M. Sheingorn "Simple closed geodesics on $H^ + /\Gamma\left( 3 \right)$ arise from the Markov spectrum," Bulletin (New Series) of the American Mathematical Society, Bull. Amer. Math. Soc. (N.S.) 11(2), 359-362, (October 1984)